MathSciNet Relay Station
MathSciNet bibliographic data
MR1932565 11G30 (14H55)
Girard, Martine Groupe des points de Weierstrass sur une famille de quartiques lisses. (French) [Group of Weierstrass points on a family of smooth quartics] Acta Arith. 105 (2002), no. 4, 305–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement